# SDR HEEA078153

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 3200 · Landing Gear System
- Part: Beam
- Part number: 400052007109
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNT HARDWARE FROZEN IN BEAM ASSY.  FOUND INNER BUSHING FACE CORRODED BEYOND LIMITS.  SENDING FOR AN EVALUATION DUE TO NO PREVENTIVE MAINT ON MFG PART.
